# SDR CA000501025

- Difficulty date: April 9, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 8,632 hours
- Engine: Ge CF343A1
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Failed
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) EICAS MESSAGE FAILURE OF THE PASSENGER DOOR UNSAFE, AFTER TAKE OFF  FLIGHT RETURNED TO ORD. SENSOR FOUND TO BE FAR. CLEANED SENSORS, PERFORMED SELF TEST.
